10 Nov 2012
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Other drugs that your selected drugs interact with
Klonopin (clonazepam) interacts with more than 300 other drugs.
Vyvanse (lisdexamfetamine) interacts with more than 100 other drugs.
Interactions between your selected drugs and food
lisdexamfetamine ↔ food
Applies to: Vyvanse (lisdexamfetamine)
Using lisdexamfetamine together with food can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. You should avoid or limit the use of alcohol while being treated with food. Let your doctor know if you experience severe or frequent headaches, chest pain, and/or a fast or pounding heartbeat. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I currently take Coreg 40mg in the morning along with my other meds of Vyvanse, Lexapro and Klonopin. I'm not experiencing as much of a low ...
1 answer • 19 May 2010
Celexa - I wanted to join a group.my question is ,all meds are prescribed.im on methadone 65mg daily
... and clonopin 1mg 3xdaily.is it safe to take 20mg with other 2 meds? ive went to methadone clinic for 4 months where they also prescribe clonopin ...
1 answer • 20 Sep 2010
are alprazolam (xanax) and clonazepam (clonopin) even related, and if so, then what is the difference between them?
1 answer • 18 Jul 2011
I am having panic attacks & always nervous & angry all the time, would dr give me zanex or klonopin?
wondering if thats good enough problem for the dr too give me clonopin or zanex to help me?
2 answers • 14 Sep 2011
I was diagnosed with "general" anxiety by the age of 15, I am 22 years old and was put on klonopin by the age of 18 and have been taking it ...
2 answers • 27 Aug 2013